“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 471
School of Mathematics
  Title:   Ideal topologies, local cohomology and connectedness
  Author(s): 
1.  K. Divaani-Aazar
2.  P. Schenzel
  Status:   Published
  Journal: Math. Proc. Cambridge Philos. Soc.
  Vol.:  131
  Year:  2001
  Pages:   211-226
  Supported by:  IPM
  Abstract:
Let \fraka be an ideal of a local ring (R,\frakm) and let N be a finitely generated R-module of dimension d. It is shown that Hd\fraka (N) ≅ H\frakmd (N)/∑n ∈ \BbbN < \frakm > (0:H\frakmd(N)\frakan), where for an Artinian R-module X we put < \frakm > X=∩n ∈ \BbbN \frakmn X. As a consequence several vanishing and connectedness results are deduced.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right